Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 4, Number 8

All articles in this issue are freely accessible.

The April meeting of the Chicago Section
Thomas F. Holgate.
Bull. Amer. Math. Soc. 4 (1898), 363-364
More Information
Full-text PDF Free Access     Request Permissions
The theorems of oscillation of Sturm and Klein ( Second Paper )
Maxime Bôcher.
Bull. Amer. Math. Soc. 4 (1898), 365-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557620
The construction of special regular reticulations on a closed surface
Henry S. White.
Bull. Amer. Math. Soc. 4 (1898), 376-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557621
Systems of simple groups derived from the orthogonal group
L. E. Dickson.
Bull. Amer. Math. Soc. 4 (1898), 382-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557622
A proof of the theorem: $\frac{∂^{2} u} ∂x∂y = \frac{∂^{2} u} ∂y∂x$
J. K. Whittemore.
Bull. Amer. Math. Soc. 4 (1898), 389-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557623
Some observations on the modern theory of point groups
Frances Hardcastle.
Bull. Amer. Math. Soc. 4 (1898), 390-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557624
Note on contact transformations
Edgar Odell Lovett.
Bull. Amer. Math. Soc. 4 (1898), 402-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557625
Note on the theory of continuous groups
J. E. Campbell.
Bull. Amer. Math. Soc. 4 (1898), 407-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557627
Notes
Bull. Amer. Math. Soc. 4 (1898), 409-410
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 4 (1898), 411-414
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Die Focaleigenschaften der Flächen zweiter Ordnung. Ein neues Kapitel zu den Lehrbüchern der analytischen Geometrie des Raumes, by Otto Staude.
Reviewer: H. D. Thompson
Bull. Amer. Math. Soc. 4 (1898), 405-407
Review information
Full-text PDF Free Access